• (with B. Pavlov) Eigenfrequences and eigenfunctions of the Laplacian with Neumann boundary conditions in a system of two coupled resonators, Theoretical and Mathematical Physics, Vol. 100 (1994), 1065--1074.


  • (with B. Simon) Rank one perturbations in infinitesmal coupling, Journal of Functional Analysis, Vol. 130(1) (1995), 345--356.


  • Some examples in one-dimensional "geometric" scattering on manifolds, Journal of Mathematical Analysis and Applications, Vol. 212 (1997), 263--280.


  • An interpolation theorem related to a.e. convergence of integral operators, Proceedings of the AMS, Vol. 127 (1999), pp. 1781-1788.